I can't find any information about this anywhere, but over the last few months I've had a number of instances after I go to the bathroom that I have a small, but significant amount of what I'm assuming is semen involuntarily flow out the tip of my penis. I assumed it had something to do with my prostate (since it's often associated/brought on with wiping), but I while I can find information about other symptoms (like a dull aching in the pelvic region afterwards) I can't find any information about involuntary seminal release.
I've had similar symptoms, except no correlation with wiping. The dull pain I get is almost always due to swollen tubes leading up from the testicles -- a frequent "co-symptom" at these events. Recently the pain from this swelling has been so great as to make me maneuver "gingerly" when sitting in a chain after the BM. Pain/swelling dissipates in ~ 1 hour.
Personally, I feel like the BM is pushing against the prostate (and/or something else?) and forcing liquids from those parts down whichever pipes they'll go. Some goes the wrong direction to the testicles; some goes out the penis. I have no idea why would this happen but I wonder about enlarged prostate, distended lower bowel, worse....
Saw my doctor last week; he seems a bit incredulous and perplexed. He did diagnose epididymitis (sp?) and Px'd antibiotics. Previous treatments seemed to knock the symptoms down for a few months. (this is perhaps my 3rd or 4th visit on the same matter in 3.5 years, but I kinda delay going back in to see him until the events are consistent -- more the rule than the exception, per BM.)
There's no suggestion why I get epididymitis, but -- with no expertise in the area -- I suspect it's due to the fluids getting squeezed to/from wrong places during the BMs.
Dr said he'd refer me to a urologist if the problem didn't go away this time. Next time I'll have to be aggressive & revisit while the symptoms are still mild & irregular.
I am a 41yo male and I have had the exact symptoms you are talking about. I was taking Strattera for Adult ADHD, and I noticed that I definitely had a full, involuntary ejaculation (without the euphoric feeling of orgasm) while on Strattera which would occur after a BM while I was wiping. I stopped taking Strattera and the symptoms disappeared.
I began to experience this in my mid/late forties. First, when I had taken pseudoephedrine hydrochloride(sudafed) for a bad cold, and then after a few cups of coffee (both stimulants that can contract the muscles around the prostate). The older I got, the more frequent the ejaculations during bowel movements became. However, only after 3 or more days of no sex or other release of semen (okay - masturbation). After 1 1/2 years of taking avodart (to shrink my prostate), it stopped. This morning, after a cup of coffee and after almost a year off avodart, I ejaculated about 1-2 tsp during a rather solid bowel movement and after 11 days with no sex or other ejaculation. I have to wonder if my prostate is growing again after having stopped the avodart. Bottom line here is I think these ejaculations are normal - especially as a man ages. I'm 60 now.
Columbia University's Health Service states that this condition is most likely the result of an excess of seminal fluid in your prostate, which can build up if it is not being released during ejaculation. The contraction of muscles during bowel movements can put pressure on the prostate gland, which pushes the excess fluid to the surface.
Some guys may infrequently note ejaculate in their urine for a similar reason; ejaculate can reside in the urethra and be "cleaned out" by the passage of urine.
If either of these happen occasionally, as in your situation, it's perfectly normal and healthy. However, if you experience the dribble regularly, you may want to check with your urologist for other possible issues (such as prostatitis or kidney stones).
I'm 27 and have similar issues. After BM I have some kind of ejaculate drip out and pain in my testicles, the pain is not unlike the pain I've experienced the multiple times I've had epididymitis. When I was 14 I had corrective surgery for strangulation of the testicles( the fatty tissue normally holding the testicle in place in the scrotum was damaged and allowed my testicle to twist the tube leading away from the testicle causing severe pain) and have done some research to find that 1-there isn't much information out there on testicular pain causes and 2-the surgery actually could be causing my chronic-epididymitis. I'm hoping that some one might be able to help shed some light on the subject. Every doctor, etc had told me nothing is wrong, but in my experience if you're in pain, then something I'd wrong.